# SDR E4EB2015113014

- Difficulty date: June 7, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, STRINGER 28R, END FITTING AT AFT SIDE OF FRAME, FS 1530 IS CORRODED.  REMOVED FITTING, FABRICATED NEW FITTING & INSTALLED FITTING IAW SRM.
